Spectrum of Dirichlet Laplacian in a conical layer

Pavel Exner Milo Tater

TBD mathscidoc:1910.43104

Journal of Physics A: Mathematical and Theoretical, 43, (47), 474023, 2010.11
We study the spectral properties of Dirichlet Laplacian on the conical layer of the opening angle 2 and thickness equal to . We demonstrate that below the continuum threshold, which is equal to 1, there is an infinite sequence of isolated eigenvalues and analyse properties of these geometrically induced bound states. By numerical computation we find examples of the eigenfunctions.
No keywords uploaded!
[ Download ] [ 2019-10-20 13:00:08 uploaded by Pavel_Exner ] [ 358 downloads ] [ 0 comments ]
@inproceedings{pavel2010spectrum,
  title={Spectrum of Dirichlet Laplacian in a conical layer},
  author={Pavel Exner, and Milo Tater},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020130008829322633},
  booktitle={Journal of Physics A: Mathematical and Theoretical},
  volume={43},
  number={47},
  pages={474023},
  year={2010},
}
Pavel Exner, and Milo Tater. Spectrum of Dirichlet Laplacian in a conical layer. 2010. Vol. 43. In Journal of Physics A: Mathematical and Theoretical. pp.474023. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020130008829322633.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved